# SDR REXA2016042500691

- Difficulty date: April 25, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 19,164 hours, 12,282 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HANDLE HOUSING HAS AN INDICATION ALL AROUND THE BASE OF THE HANDLE SHAFT, APPROX 100% FSH, FAILED NDT.  CONTINUATION CARD 81518811 OP 195.  R & R AVIONICS DOOR HANDLE HOUSING IAW SRM 51-42-21-001-001-A01.
